# SDR AALA202305102069

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 63,506 hours, 26,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOORS L2 (AALA202305102069) AND R2 (AALA202305106844) UPPER EMERGENCY LIGHTS ARE PARTIALLY ILLUMINATED. INSTALLED AND PERFORMED SATISFACTORY AFT ENTRY DOORS L2 AND R2 UPPER EMERGENCY LIGHTS BULBS TEST.
